# SDR HALA2023051200026

- Difficulty date: May 11, 2023
- Submitted: May 13, 2023
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8092
- Aircraft time: 13,875 hours, 3,029 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,062 hours, 2,189 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 FIRE LOOP B FAULT ECAM MESSAGE DURING CLIMB THROUGH 10,000 FEET. MESSAGE CLEARED WITHOUT ANY ACTION AFTER ABOUT 1 MINUTE. PERFORMED INSPECTION OF ENG 1 FIRE LOOP B. NO DAMAGE NOTED. TEST OF THE FDU 1 PER AMM 26-12-00-710-002-B OK. NO FAULTS DETECTED. A/C OK TO CONTINUE.
